# SDR DXTA2025052103560

- Difficulty date: May 19, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 8,493 hours, 5,637 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: DURING CRUISE FLIGHT THERE IS AN INTERMITTENT VIBRATION FELT IN THE FLOOR AS WELL AS AN AUDIBLE SOUND FROM THE VIBRATION.  THE CYCLE ISN'T RHYTHMIC AND YOU CAN'T PREDICT WHEN IT WILL RETURN.  IT LASTS FOR ROUGHLY 30 SECONDS.   IT SOUNDS LIKE A FAN OPERATING BUT FEELS LIKE ITS COMING FROM THE GEAR AREA. CORRECTIVE ACTION; FOUND LH NLG DOOR TO HAVE MORE MOVEMENT THAN RH NLG DOOR. NLG STOP BOLTS ON LH DOOR CONTACTING LATER THAN RH DOOR. PERFORMED NLG DOOR ADJUSTMENT/TEST IAW 680A MM 52-80-05.
